Constructing Permutation Rational Functions from Isogenies - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Discrete Mathematics Year : 2018

Dates and versions

hal-02129542 , version 1 (15-05-2019)

Identifiers

Cite

Gaetan Bisson, Mehdi Tibouchi. Constructing Permutation Rational Functions from Isogenies. SIAM Journal on Discrete Mathematics, 2018, 32 (3), pp.1741-1749. ⟨10.1137/17M1135736⟩. ⟨hal-02129542⟩

Collections

UPF 35430
38 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More